# SDR TWAA9812402

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47344
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FUSELAGE SKIN CRACKED AT STA 389, LONGERON 28 AND 29R.  REMOVED PREVIOUS REPAIR AND INSTALLED NEW REPAIR PER SRM 53-04, FIG 12B SHEET 3, AND ARA 9223 WHICH REMOVED SLOT 3 IN BY 1 IN IN AREA OF CRACK.
